# SDR DALA2023091507588

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTING BWT STA 148 TO STA 200 AND LBL/RBL=7 (2 EA), STA 148 AND LBL=10 (1 EA), ALSO STA 198 AND LBL=44 (1 EA) AT FWD CPAX. SUMMARY OF NRC 00302: CORROSION LEVEL 2. FLOOR FITTING ON STA 198 LBL=44 WAS REPLACED PER B717 SRM 51-41-05-0G & FLOOR FITTING BWT STA 148 LBL=10 WAS CLEANED PER PS 900-1-2-2 NO. 02 & GVI PER B717 AMM 05-21-02 210-801 WAS PERFORMED AND NO CORROSION WAS FOUND. (LP #2970264)
